# SDR SIMA20130112001

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 32,050 hours, 29,581 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8527018005701
- Part serial: A2644115312970
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3936 THE CREW REPORTED THAT AFTER DEPARTING THE RUNWAY THEY RECEIVED A LAND AIR/ GRD FAIL EICAS MESSAGE.  THE CREW REVIEWED THE AOM PROCEDURES AND BRIEFED THE FLIGHT ATTENDANT.  THE CREW CONTACTED ORD APP AND ADVISED THEM OF THE SITUATION AND THAT THE LANDING MAY BE LONGER THAN NORMAL.  ORD DECIDED TO DECLARE THE EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   FOUND THE RIGHT FORWARD AND AFT PROXIMITY SWITCHES INOPERATIVE AND AFT PROXIMITY SWITCH INOPERATIVE.  REMOVED AND REPLACED IAW 32-63-01 & IAW 32-63-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
